Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Tables of Laguerre coefficients for representation of piecewise linear functions

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Wang, P. ; The Ohio State University, Columbus, OH, USA

First Page of the Article

Published in:

Automatic Control, IEEE Transactions on  (Volume:10 ,  Issue: 4 )